# SDR AALA970826

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 8 SEAT TRACK CORRODED AROUND FLOORBOARD ATTACHMENT HOLES.  REMOVED CORROSION AND REPAIRED DAMAGED AREA PER ESO 7349 4-24-97.  TST:  59,206.24 HOURS.  CYCLES:  20,343.  (X)
